# SDR SWAA2023042621299

- Difficulty date: March 28, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E UPPER PANEL SUPPORT BRACKET IS CRACKED. ORSS 190 (MARKED)<[01] REMOVED LEFT WING T/E UPPER PANEL SUPPORT BRACKET P/N 115A2156-7 IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW SUPPORT BRACKET P/N 115A2156-7 IAW SRM 51-30-01-0G-0.;[03] VERIFIED CORRECTIVE ACTION 2.;[04] OK TO INSTALL.;[05] OK TO INSTALL;[06] INSTALLED NEW LEFT WING T/E UPPER PANEL SUPPORT BRACKET P/N 115A2156-7 IAW SRM 51-40-02-0G-0 & DWG 115A2512 ID:003 REV:-;[07] MEASUREMENT FIELDS HAS N/A'S MISSING EXPLANATION/REASON; AMT IS STILL PENDING.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
